A 44 year old man is given an intramuscular high dose of penicillin. - ProProfs Discuss
Topics
Products
Follow Us:

A 44-year-old man is given an intramuscular high dose of penicillin. About 8 days later, he develops chills, fever and a rash, If his symptoms are due to an immune reaction to the drug, what type of reaction is this considered?

This question is part of Block 9 Hypersensitivity MCQs
Asked by Chachelly, Last updated: May 29, 2020

+ Answer
Request

1 Answer

Chachelly

Chachelly

Answered Aug 25, 2018

Type III Hypersensitivity reaction
1
 1

ameerhader

Ameerhader

Replied on Mar 12, 2019

How can be type III !? If we take it from time it's type 4 Or from drug it's type 2

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.